# SDR AALA20100216TUL08

- Difficulty date: December 28, 2009
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 49,461 hours, 16,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT AT ROW 29 MISSING SHROUD.  REPLACED SHROUD AT ROW 29 SEAT EMERGENCY LIGHT.
